I had to get some work done and quick so I took an adderall (30mg). I have rheumatoid arthritis and was having pain so I also took a tramadol (50mg), not thinking anything of it with the adderall. I then smoked a cigarette and got super nauseous and threw up. I'm sort of scared now a bit. I don't take either very often and now I'm quite shaky. I read that seizures can occur but I don't think I have family history of seizures and I've never had one. When will it wear off and will I be okay?
You'll be ok. Just don't do it again. You're not used to them, so you're probably reacting to them more.
Hi, generally, combining Tramadol with Adderall isn't a good idea. There are better combinations that can be trialed... in the meantime, both medications can cause side effects that could contribute to the way you have been feeling, especially if you aren't used to taking these together. You will be fine, but maybe discuss changing your pain relief options with your doctor?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Feb 2011 • 1 answer
Updated 27 Aug 2014 • 2 answers
Updated 1 Apr 2014 • 1 answer
Updated 28 Feb 2016 • 1 answer
Updated 21 Jan 2018 • 1 answer